1er décembre 2007
Open the bottle, take the pill, drop it in the mouth and wash it down with water. Repeat. Repeat, repeat, repeat for 13 years. Lithium, Tofranil, Synthroid, Wellbutrin, Manerix, Topamax…Bipolar disorder, depression, headaches, migraines, thyroid dysfunction…
Tomorrow morning I will take the last dose of antidepressants I have. Goodbye Manerix !
In a couple of weeks I will take my last Topamax. Goodbye Topamax.
I finally get to have my emotions back. My doses were higher since 2005 because of my depressed state. I had been harassed at work, I lost faith in my job and my future, my fiance just up and left, my cat died. I lowered the dosage to get some emotions back and now I get to finally have my life back.
Being bipolar was getting heavy. It was okay while I was sick but now that I am better, this box I’m in just doesn’t work for me.
All of this is okay with the psychologist and the psychiatrist. Sigh…no more pills. Wow.
Hm. Well. I’m still looking for an Osteopath that won’t cost me 90$ an hour. I called a Dietician, my mom’s friend. She says I should add protein to my diet so I don’t have this « hungry » feeling (I am not hungry, I have cravings ! And I know I’m not hungry but I can’t concentrate). She says I basically have good choices in what I eat. But adding protein would keep me away from chocolate. It’s okay to eat dark chocolate (which I don’t like, I prefer milk chocolate) but I should eat cheese, eggs, tuna even between lunch and dinner. I should also add vegetables, more and more. The Psychiatrist said (I am being followed even if I stopped the meds) that half the bipolars have migraines. They seem to be more sensitive to it. He also said that Topamax helped me for my migraines…I’m not taking it anymore. So I have migraines again. I always thought my migraines came from my stressful job and boyfriend and lithium. Well. I am not taking the Topamax again !